# SDR AWXA200700124

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 36,973 hours, 16,056 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - ATB - DURING CLIMB-OUT, THE NOSE LANDING GEAR DOORS WOULD NOT CLOSE.  THE CREW RETURNED TO MSP WITH OUT INCIDENT.  A/C IS AOS IN MSP.
